# SDR ASAA0440164

- Difficulty date: September 11, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323654
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FUSELAGE EXTERNAL STATION 540-1016 AT FS 837 BELOW AFT PIT DOOR REQUIRES REPLACEMENT PER EM 5330-01579, STEP 8.  REMOVED EXTERNAL SKIN LAP JOINT REPAIR AT FS 837, STRINGER 25R BELOW AFT CARGO DOOR.  ACCOMPLISH INTERIM REPAIR PER EA.  PERM REPAIR TO BE ACCOMPLISHED WITHIN 6000 FLT CYCLES OR SEPT 2006 WHICH EVER OCCURS FIRST.  (M)
